# SDR N6WA2015070805

- Difficulty date: July 8, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 28,925 hours, 21,250 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Flag
- Condition: False Activation
- Location: Flt Director
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LOW SPEED, ABORTED TAKEOFF DUE TO FLIGHT DIRECTOR FLAG.  FLIGHT DIRECTOR FAULT PREVIOUSLY DEFERRED IAW MEL 22-10-01, 22-10-02B & 22-11-03.  ABORTED TAKEOFF INSPECTION IAW AMM 05-51-27.  FOUND NOT REQUIRED.
